Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Infinitely many periodic solutions for the equation: $ u\sb {tt}-u\sb {xx}\pm \vert u\vert \sp {p-1}u=f(x,t)$. II

Author: Kazunaga Tanaka
Journal: Trans. Amer. Math. Soc. 307 (1988), 615-645
MSC: Primary 35B10; Secondary 35L70, 58E05, 58G16
MathSciNet review: 940220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of forced vibrations of nonlinear wave equation:

\begin{displaymath}\begin{array}{*{20}{c}} {{u_{tt}} - {u_{xx}} \pm \vert u{\ver... ...,t) \in (0,\,\pi ) \times {\mathbf{R}},} \hfill \\ \end{array} \end{displaymath}

is considered. For all $ p \in (1,\,\infty )$ and $ f(x,\,t) \in {L^{(p + 1)/p}}$, existence of infinitely many periodic solutions is proved. This improves the results of the author [29, 30].

We use variational methods to show the existence result. Minimax arguments and energy estimates for the corresponding functional play an essential role in the proof.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B10, 35L70, 58E05, 58G16

Retrieve articles in all journals with MSC: 35B10, 35L70, 58E05, 58G16

Additional Information

PII: S 0002-9947(1988)0940220-X
Keywords: Nonlinear wave equation, periodic solution, variational method, minimax method, perturbation
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia